# SDR SWAA2024022946624

- Difficulty date: January 30, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] CRACK ON R/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER RBL8 WL167.68 FOUND OUT OF LIMITS IAW SRM 57-10-10-1A-2 AND REMOVED DAMAGED SECTION; FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
